# SDR SWAA2013071918364

- Difficulty date: July 17, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N619SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28035
- Aircraft time: 57,519 hours, 46,562 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Pin
- Part number: 311A1092
- Condition: Missing
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PYLON OTBD MIDSPAR FUSE PIN MISSING.  INSTALLED PIN IAW MM.
